Follow
Pavlos Xenitidis
Pavlos Xenitidis
School of Mathematics, Computer Science & Engineering, Liverpool Hope University
Verified email at hope.ac.uk
Title
Cited by
Cited by
Year
Integrability and symmetries of difference equations: the Adler-Bobenko-Suris case
P Xenitidis
arXiv preprint arXiv:0902.3954, 2009
522009
Recursion operators, conservation laws, and integrability conditions for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Theoretical and Mathematical Physics 167 (1), 421-443, 2011
482011
Symmetries and integrability of discrete equations defined on a black–white lattice
PD Xenitidis, VG Papageorgiou
Journal of Physics A: Mathematical and Theoretical 42 (45), 454025, 2009
402009
Second order integrability conditions for difference equations: an integrable equation
AV Mikhailov, P Xenitidis
Letters in Mathematical Physics 104 (4), 431-450, 2014
342014
Cosymmetries and Nijenhuis recursion operators for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Nonlinearity 24 (7), 2079, 2011
322011
Affine linear and D4 symmetric lattice equations: symmetry analysis and reductions
A Tongas, D Tsoubelis, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 40 (44), 13353, 2007
322007
On the Lagrangian formulation of multidimensionally consistent systems
P Xenitidis, F Nijhoff, S Lobb
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2011
312011
A family of integrable nonlinear equations of hyperbolic type
A Tongas, D Tsoubelis, P Xenitidis
Journal of Mathematical Physics 42 (12), 5762-5784, 2001
262001
graded discrete Lax pairs and integrable difference equations
AP Fordy, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 50 (16), 165205, 2017
252017
Reduction groups and related integrable difference systems of nonlinear Schrödinger type
S Konstantinou-Rizos, AV Mikhailov, P Xenitidis
Journal of Mathematical Physics 56 (8), 082701, 2015
242015
Symmetries and conservation laws of lattice Boussinesq equations
P Xenitidis, F Nijhoff
Physics Letters A 376 (35), 2394-2401, 2012
162012
Symmetries and conservation laws of the ABS equations and corresponding differential–difference equations of Volterra type
P Xenitidis
Journal of Physics A: Mathematical and Theoretical 44, 435201, 2011
162011
Darboux transformations with tetrahedral reduction group and related integrable systems
G Berkeley, AV Mikhailov, P Xenitidis
Journal of Mathematical Physics 57 (9), 092701, 2016
92016
Integrability aspects of a Schwarzian PDE
A Tongas, D Tsoubelis, P Xenitidis
Physics Letters A 284 (6), 266-274, 2001
92001
Determining the symmetries of difference equations
P Xenitidis
Proceedings of the Royal Society A 474 (2219), 20180340, 2018
62018
Continuous symmetric reductions of the Adler–Bobenko–Suris equations
D Tsoubelis, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 42 (16), 165203, 2009
62009
Symmetries of graded discrete integrable systems
AP Fordy, P Xenitidis
Journal of Physics A: Mathematical and Theoretical 53 (23), 235201, 2020
52020
graded discrete Lax pairs and discrete integrable systems
AP Fordy, P Xenitidis
arXiv preprint arXiv:1411.6059, 2014
52014
graded discrete Lax pairs and Yang–Baxter maps
AP Fordy, P Xenitidis
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2017
32017
Lattice Schwarzian Boussinesq equation and two-component systems
P Xenitidis, F Nijhoff
arXiv preprint arXiv:1202.5767, 2012
32012
The system can't perform the operation now. Try again later.
Articles 1–20